# SDR MWEA00731

- Difficulty date: August 14, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779235
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - STATION 269, ON LONGERON 11 RIGHT SIDE HAS CHAFED MARK ON IT.  FABRICATED AND INSTALLED LONGERON REPAIR DOUBLER.  (M)
